I have been on Nuvigil for 6 days and today I found 2 blisters on the bottems of my feet? I wore the same sneakers and socks that I always do to walk my dog. I was only 1/4 mile into my walk and I had to go back and discovered the blisters
You maybe having an allergic reaction to Nuvigil. The literature reads as follows:
Patients should be advised to stop taking Nuvigil and to notify their physician if they develop a rash, hives, mouth sores, blisters, peeling skin, trouble swallowing or breathing or a related allergic phenomenon.
I would give your doctor a call first thing in the morning and let him/her know what you suspect.
I have been taking Nuvigil for about 6 months now and although I get mouth sores more often than I use to, I have had no other problems. The mouth swores are painful but tolerable so I haven't worried about them. I did tell my doctor about them though just to be safe.
Good luck and contact the doctor as soon as possible,
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2011 • 1 answer
Posted 22 Jan 2013 • 2 answers
Posted 10 Apr 2017 • 2 answers
Posted 13 Apr 2017 • 0 answers
Posted 2 May 2017 • 0 answers